# SDR AALA20101107TUL03

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS CORROSION IN SUB FLOOR WEBBING OUTBOARD OF AFT SERVICE DOOR AFT GIRT BAR SUPPORT BRACKET.  INSTALLED CUSP SPLICE REPAIR DOUBLER PER AARD 53-20-00-16.
